Selected publications

    from to   type  
  res per page (139 res)  

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

43. Wojciech Czaja, Zdzislaw A. Golda, Andrzej Woszczyna
The acoustic wave equation in the expanding universe. Sachs-Wolfe theorem
The Mathematica Journal, vol. 13 (2011).
[abstract] [journal] [cdf]

This article considers the acoustic field propagating in the radiation-dominated universe of arbitrary space curvature. The field equations are reduced to the d’Alembert equation in an auxiliary static Robertson-Walker spacetime and dispersion relations are discussed. *supported by the grant from The John Templeton Foundation

44. Sebastian J. Szybka
Niektórzy twierdz±, że ¶wiat skończy się w lodzie - Nagroda Nobla z fizyki 2011
Foton, vol. 115, pp. 11-16 (2011).
[journal] [download]


45. Nicolas Franco
Global Eikonal Condition for Lorentzian Distance Function in Noncommutative Geometry
SIGMA, vol. 6, 064 (2010).
[abstract] [preprint] [journal]

Connes' noncommutative Riemannian distance formula is constructed in two steps, the first one being the construction of a path-independent geometrical functional using a global constraint on continuous functions. This paper generalizes this first step to Lorentzian geometry. We show that, in a globally hyperbolic spacetime, a single global timelike eikonal condition is sufficient to construct a path-independent Lorentzian distance function.

46. Piotr T. Chru¶ciel, Michał Eckstein, Sebastian J. Szybka
On smoothness of Black Saturns
Journal of High Energy Physics, vol. 2010, pp. 1-39 (2010).
[abstract] [preprint] [journal]

We prove smoothness of the domain of outer communications (d.o.c.) of the Black Saturn solutions of Elvang and Figueras. We show that the metric on the d.o.c. extends smoothly across two disjoint event horizons with topology R x S^3 and R x S^1 x S^2. We establish stable causality of the d.o.c. when the Komar angular momentum of the spherical component of the horizon vanishes, and present numerical evidence for stable causality in general.

47. Nicolas Franco
Towards a noncommutative version of Gravitation
AIP Conference Proceedings, vol. 1241, pp. 588-594 (2010).
[abstract] [preprint] [journal]

Alain Connes' noncommutative theory led to an interesting model including both Standard Model of particle physics and Euclidean Gravity. Nevertheless, an hyperbolic version of the gravitational part would be necessary to make physical predictions, but it is still under research. We shall present the difficulties to generalize the model from Riemannian to Lorentzian Geometry and discuss key ideas and current attempts.

48. A. Sitarz
Quasi-Dirac Operators and Quasi-Fermions
J. Phys. A: Math. Theor., vol. 42, p. 155201 (2009).
[abstract] [preprint] [journal] [download]

We investigate examples of quasi-spectral triples over two-dimensional commutative sphere, which are obtained by modifying the order-one condition. We find equivariant quasi-Dirac operators and prove that they are in a topologically distinct sector than the standard Dirac operator.

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

print all >>